# SDR COEA0704901

- Difficulty date: July 30, 2007
- Submitted: August 27, 2007
- Operation: Air carrier
- Aircraft: N901FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- Engine: Pwa PW121
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Mount Fitting
- Part number: S57210615201
- Condition: Corroded
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO LT WING REAR SPAR AILERON CENTER MOUNT LUG FOUND DURING HEAVY CHECK IN COE.  REMOVED MOUNT AND BLENDED DAMAGE, FOUND BLENDED AREA TO BE OUT OF LIMITS.  NEW FITTING WAS FABRICATED AND INSTALLED IAW ATR42 SRM.  (K)
